# SDR ASOA2015011312045

- Difficulty date: December 23, 2014
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 14,962 hours, 10,343 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 744-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK HAS CORROSION FROM BS 744.15 - 761.85.  DAMAGE IS BEYOND ALLOWABLE LIMITS OF GREO 670-53-00-013.  REMOVED AND REPLACED THE SEAT TRACK  IAW AMM 53-00-49-000-A01, CONFIG A07, AND AMM TASK 53-00-49-400-801, A07.
